# SDR SWIA202511240827

- Difficulty date: August 27, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transcowl
- Condition: Loose
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LWR TRANSCOWL Z STIFFENER RIVETS ARE LOOSE   (C-CHECK RO 11/22/2025)REPAIRED LOOSE RIVETS ON THE "Z" STIFFENER AND CRACK TO THE PERFORATED SKIN OF THE L/H LOWER TRANSCOWL. ALL STEPS OF  REO 670-54-21-1763 REV -- DATED 2025-09-10 AND REO 670-54-51-1763 REV _A DATED 2025-11-17 ARE COMPLIED WITH . COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
